# SDR UPS01M36822

- Difficulty date: September 14, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft time: 18,389 hours, 3,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Chord
- Part number: NJC6040175
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT PRESSURE BULKHEAD LOWER 'T'-CHORD AT STA 2007 FOUND WITH CORROSION.     "T" CHORD AT AFT PRESSURE BULKHEAD STA 2007 REMOVED AS PER SRM 51-31-01 REV 29. PICK UP HOLES AND TRIMMED AS PER DWG NJC6040. INSTALLED NEW 'T' CHORD TREATED & PRIMED AS PER SRM 51-21-01 VOL 2 REV. 29. ITEM 27.*
